# SDR SWAA2020020441055

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 28,032 hours, 17,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY EXIT LOWER LIGHT LENS MISSING DIRECTIONAL ARROW. / R&R LENS PER AMM.
